# SDR R61A201301260080

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N174HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 11,911 hours, 7,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT FORWARD FUSELAGE SEAT TRACK CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FORWARD FUSELAGE SEAT TRACK IAW EMB 190 SRM 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
